Algebra cochains and cyclic cohomology
Publications Mathématiques de l'IHÉS, Volume 68  (1988), p. 139-174
@article{PMIHES_1988__68__139_0,
     author = {Quillen, Daniel},
     title = {Algebra cochains and cyclic cohomology},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {68},
     year = {1988},
     pages = {139-174},
     zbl = {0689.57026},
     mrnumber = {90j:18008},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1988__68__139_0}
}
Quillen, Daniel. Algebra cochains and cyclic cohomology. Publications Mathématiques de l'IHÉS, Volume 68 (1988) , pp. 139-174. http://www.numdam.org/item/PMIHES_1988__68__139_0/

[C1] A. Connes, Non-commutative differential geometry, Publ. Math. I.H.E.S., 62 (1985), 41-144. | Numdam | MR 87i:58162 | Zbl 0592.46056

[C2] A. Connes, Entire cyclic cohomology of Banach algebras and characters of θ-summable Fredholm modules, K-Theory, 1 (1988), 519-548. | MR 90c:46094 | Zbl 0657.46049

[CM] A. Connes and H. Moscovici, Cyclic cohomology, the Novikov conjecture and hyperbolic groups, Topology, to appear. | Zbl 0759.58047

[G] E. Getzler, Pseudodifferential operators on supermanifolds and the Atiyah-Singer index theorem, Commun. Math. Phys., 92 (1983), 163-178. | MR 86a:58104 | Zbl 0543.58026

[GS] E. Getzler and A. Szenes, On the Chern character of a theta-summable Fredholm module, J. Funct. Anal., to appear. | Zbl 0686.46044

[JLO] A. Jaffe, A. Lesniewski and K. Osterwalder, Quantum K-theory, I. The Chern character, Commun. Math. Phys., 118 (1988), 1-14. | MR 90a:58170 | Zbl 0656.58048

[K] C. Kassel, L'homologie cyclique des algèbres enveloppantes, Invent. Math., 91 (1988), 221-251. | MR 89e:17015 | Zbl 0653.17007

[LQ] J.-L. Loday and D. Quillen, Cyclic homology and the Lie algebra homology of matrices, Comment. Math. Helvetici, 59 (1984), 565-591. | MR 86i:17003 | Zbl 0565.17006

[Q1] D. Quillen, Superconnection character forms and the Cayley transform, Topology, 27 (1988), 211-238. | MR 89j:58134 | Zbl 0671.57013

[Q2] D. Quillen, Cyclic cohomology and extensions of algebras, K-Theory, to appear. | Zbl 0696.16021

[T] B. L. Tsygan, Homology of matrix algebras over rings and Hochschild homology, Uspehi Mat. Nauk, 38 :2 (1983), 217-218; Russian Math. Surveys, 38 (1983), 198-199. | MR 85i:17014 | Zbl 0526.17006